Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


seroquel, prozac and clonazepam
Jul 18, 2009

i have severe long term depression issues. i have been on the above for about 5 years. lately i feel myself sinking inside. i have memories i wish i would not have but the keep coming. this is an issue i have had for a long time.

Response from Dr. Young

Hello and sorry to hear about your symptoms.

I'm not very expert on depression, but if you've been on a stable regimen for 5 years, but have worsening symptoms, it's time to let your doctor(s) know.

My guess is that there is likely a better treatment out there for you.

Be well, BY



Previous
Re: Starting Isentress In A Few Days
Next
urgent please

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement